It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hepatitis Message Board


Hepatitis Board Index
Board Index > Hepatitis | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Howdy all-
After I took my 600 mg Of Ribavirin this morning at 6:30 Am I got a shortness of breath, to the point it was getting to be a nusisance, absolutly no other side effects, no aches,pains, brain fog, nothing, but that annoying shortness of breath.

I know that it is caused by my red blood cells dropping from the Ribavirin, and my body telling me to slow down, I am starting to think it really means it, he he
Any way, I noticed I did not have my usual ammount of water so I put back a half quart bottle, of water, my breathing immeaditaly improved, and is almost normal by the time it took me to type this.

well, I can not figure the relationship between water and red blood cells,and/or the Ribavirin but it worked for me, interesting. any imput to this, besides coinsadance ?.

Be well+


------------------
--Get Outdoors-Enjoy Life----Neil





All times are GMT -7. The time now is 07:56 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!